# SDR AALA20072490

- Difficulty date: December 21, 2007
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 25,754 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT SEAT ROWS 22D TO 28D INOPERATIVE.  REPLACED HARNESS AT SEAT ROW 26D FOR EMERGENCY LIGHTS AT SEAT ROWS 22D TO 28D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
